# SDR UALA2010111904277

- Difficulty date: November 18, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 54,204 hours, 20,143 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK DEPLOYED OVERAFT FLIGHT ATTENDANT JUMPSEAT,  INOP AFT FLT ATTENDANT SEATS,  RESTOWED AFT FLIGHT ATTENDANT O2 MASK.  ACCOMPLISHED OPERATIONAL CHECK OF THE MANUAL MASK RELEASE.
